# SDR ASAA2013081995850

- Difficulty date: August 19, 2013
- Submitted: August 21, 2013
- Operation: Air carrier
- Aircraft: N619AS
- Make and model: Boeing 737790
- Aircraft serial: 30164
- Aircraft time: 45,250 hours, 20,023 cycles
- System (JASC): 2530 · Buffet/Galleys
- Part: Oven
- Part number: 8609070000
- Part serial: 10011253
- Condition: Smoke
- Location: Fwd Galley
- Part time: 8,637 hours, 3,927 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

FUMES IN CABIN ON CLIMBOUT.  F/A GETTING NAUSEOUS WITH TINGLING LIPS, LIGHT HEADED. RETURNED TO DEPARTURE.  MAX ALT 18,000.  RAN QRH CHECKLISTS AS ABLE WHILE RAPIDLY RETURNING TO DEPARTURE.  AIR QUALITY CLEARED AS WE DESCENDED AND TAXIED IN. PARAMEDICS MET ACFT TO LOOK AFTER F/A.  SOME SMELL NOTED IN FLIGHT DECK, BUT NOTHING AFFECTING US.  ACFT GROUNDED. ACCOMPLISHED FIM 21-00 TASK 806. ALL PROCEDURES COMPLETED EXCEPT STEPS B, D(2) THRU (4) AND K-M. FOUND FWD OVEN WITH BURNING SMELL AND SMOKE.  REPLACED THE FWD OVEN IAW AMM 25-32-01. OPS TEST GOOD WITH NO DEFECTS NOTED.  FOUND THE NR 2 HYD RESERVOIR AT 106. SERVICED THE NR 2 HYD RESERVOIR IAW AMM 12-12-00-610-801. THE NR 2 HYD SYS AT CORRECT LEVEL AND NO LEAKS NOTED.  RAN BOTH ENG AT HIGH POWER FOR 5 MIN WITH PACKS ON FULL HOT & COLD NO ODOR NOTED.
